Alert archive / Ohio / Tornado Warnings in 2024

Tornado Warning 4, NWS Pittsburgh, PA

April 2, 2024Muskingum County, Ohio

NWS Pittsburgh, PA issued this tornado warning at Apr 2, 2024, 8:06 PM EDT for Muskingum County, Ohio. It was in force for 39 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2024, 8:06 PM EDT (00:06 UTC)
Expired
Apr 2, 2024, 8:45 PM EDT
In force
39 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Muskingum County, OH

The radar

The Cincinnati radar (KILN), 158 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 8:18 PM EDTTSTM WND DMG2 Nne Gratiot, OHTree damage reported associated with a possible tornado, to be evaluated by a storm damage survey team.
Apr 2, 8:30 PM EDTTORNADO2 Nnw North Zanesville, OHTornado confirmed near North Zanesville. Tornado speed, width, and path is still to be determined.
Apr 2, 8:32 PM EDTTSTM WND DMG2 Nnw North Zanesville, OHA narrow swath of roof, barn and tree damage associated with a possible tornado in vicinity of Parr Airport, to be evaluated by storm damage survey team.
Apr 2, 8:32 PM EDTTORNADO2 Nnw North Zanesville, OH
Apr 2, 8:40 PM EDTTSTM WND DMG2 Nnw Sonora, OHReport of down trees on house along route 93 north of Pleasant Grove. Time estimated based on radar.
Apr 2, 8:44 PM EDTTSTM WND DMG3 Sse Adamsville, OHPart of a narrow swath of wind damage from a possible tornado, to be evaluated by storm damage survey team.
Apr 2, 8:45 PM EDTTSTM WND DMGAdamsville, OHRoof damage reported. Trees down
Apr 2, 8:49 PM EDTTORNADO3 Wsw Bloomfield, OHAn EF0 tornado touched down on April 2,2024 in Highland Twp. Maximum winds were 85mph, width was 50 yrds, and path length was 1.2 miles.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 7:22 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2024-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2024-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

066 
WFUS51 KPBZ 030006
TORPBZ
OHC119-030045-
/O.NEW.KPBZ.TO.W.0004.240403T0006Z-240403T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
806 PM EDT Tue Apr 2 2024

The National Weather Service in Pittsburgh has issued a

* Tornado Warning for...
  Central Muskingum County in east central Ohio...

* Until 845 PM EDT.

* At 806 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Harbor Hills, or 7 miles southeast of Heath,
  moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Zanesville around 820 PM EDT.
  North Zanesville around 825 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Pleasant Grove, Dillon State Park, Bridgeville, Drake, Norwich, and
Gratiot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3995 8223 3995 8220 4002 8220 4008 8219
      4015 8181 3992 8173 3990 8216 3991 8217
      3991 8223
TIME...MOT...LOC 0006Z 258DEG 37KT 3997 8232 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kramar
3 follow-up statements
137 
WWUS51 KPBZ 030016
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
816 PM EDT Tue Apr 2 2024

OHC119-030045-
/O.CON.KPBZ.TO.W.0004.000000T0000Z-240403T0045Z/
Muskingum OH-
816 PM EDT Tue Apr 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR CENTRAL
MUSKINGUM COUNTY...

At 816 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Hanover, or 10 miles west of
Zanesville, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Zanesville and North Zanesville around 825 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Pleasant Grove, Dillon State Park, Bridgeville, Drake, Norwich, and
Gratiot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3991 8194 3990 8216 3991 8217 3991 8223
      3995 8223 3995 8220 4002 8220 4008 8219
      4015 8181 3993 8173
TIME...MOT...LOC 0016Z 257DEG 32KT 3999 8221 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MLB
149 
WWUS51 KPBZ 030027
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
827 PM EDT Tue Apr 2 2024

OHC119-030045-
/O.CON.KPBZ.TO.W.0004.000000T0000Z-240403T0045Z/
Muskingum OH-
827 PM EDT Tue Apr 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR NORTHERN
MUSKINGUM COUNTY...

At 826 PM EDT, a severe thunderstorm capable of producing a tornado
was located near North Zanesville, or near Zanesville, moving east at
40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Zanesville and North Zanesville around 830 PM EDT.

Other locations impacted by this tornadic thunderstorm include Dillon
State Park, Drake, and Norwich.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3997 8211 4009 8214 4015 8181 3998 8175
TIME...MOT...LOC 0026Z 254DEG 36KT 4003 8209 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MLB
697 
WWUS51 KPBZ 030043
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
843 PM EDT Tue Apr 2 2024

OHC119-030052-
/O.EXP.KPBZ.TO.W.0004.000000T0000Z-240403T0045Z/
Muskingum OH-
843 PM EDT Tue Apr 2 2024

...THE TORNADO WARNING FOR NORTHERN MUSKINGUM COUNTY WILL EXPIRE AT
845 PM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 200 AM EDT for east central
Ohio.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pittsburgh.

Remember, a Tornado Warning still remains in effect for 
Northeastern Muskingum County until 9:30 PM EDT.

&&

LAT...LON 3997 8211 4009 8214 4015 8181 3998 8175
TIME...MOT...LOC 0042Z 270DEG 37KT 4006 8188 

$$

MLB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Apr 2, 7:32 PM EDT, 34 minutes earlier.

Area forecast discussion, Apr 2, 7:32 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
732 PM EDT Tue Apr 2 2024

.SYNOPSIS...
Strong low pressure moving into the Great Lakes and Ohio River
valley will bring severe thunderstorms with heavy rainfall to
the area tonight. Cooler weather with continued rain and snow
showers will persist into Friday as the deep and cold low
pressure moves slowly across the upper Ohio Valley.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
KEY MESSAGES:

- Tornado watch in effect through 2AM

- Severe threat increases by this evening especially west of
  PIT

- The peak period for severe storms is from 6pm to 11pm tonight

- Renewed heavy rains tonight will continue flooding threat

- Expanded the flood watch to most of area until 8am EDT
  Wednesday

-----------------------------------------------------------------

7:30PM update... Tornado watch has been issued for eastern OH
into western PA and northern WV through 2AM. Expect arrival of
storms to our eastern OH area around 8PM spreading further east
over the next few hours with all hazards including damaging
wind, large hail, and tornadoes possible. The eastward extent
will be shunted into western PA by the placement of a warm front
currently stuck over Allegheny County, with instability
confined to its west...

Surface low over IL will continue to deepen as it tracks to
Lake Michigan tonight and stalls. Strong low level warm
advection on nose of 55 knot 850 mb jet will surge northeast
from the lower Ohio Valley into the Upper Ohio Valley this
evening. Temperatures have recovered some in wake of morning
precipitation and a well defined boundary now cuts through the
central portion of the forecast area with temperatures in the
lower 70s south of Pittsburgh with dew points near 60F. To the
north, there are easterly winds and temperatures in the 50s.

Extremely deep and low 500 mb heights of 5200 to 5250 meters
with massive area of large height falls to about 250 meters
occurs with this system, certainly rare for April.

The significant threat will arrive this evening as upstream
storms form in IN/KY and western OH and move rapidly northeast.
The low level boundary could certainly play a role in that
evolution and especially in regard to heavy rain threat and
severe threat.

Supercell and tornado indices this evening become favorable over
the Ohio portion of the forecast area but some of the severe
weather will make it into the remainder of the area late this
evening.

Latest CAMs have continued to be aggressive in producing heavy
rainfall tonight especially in Indiana to Clarion and Jefferson
Counties. Have extended the flood watch until 8am Wednesday to
account for prolonged precipitation beyond the severe threat
overnight.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
KEY MESSAGES:

- deep closed low with very cold temps aloft keeps showery
  weather across the area with potential for snow

- accumulations of 3 to 5 inches in eastern Tucker County and
  light accumulations especially above 2,000 feet elsewhere

-----------------------------------------------------------------

520 mb closed low expected to move across northern Indiana
Wednesday and then Ohio into Pennsylvania Thursday. Cold
advection especially aloft is impressive on Wednesday with 700
mb temperatures falling to -10C by Wednesday afternoon with -30C
at 500 mb. -32C 500 mb cold pocket then crosses Ohio and West
Virginia on Thursday.

Needless to say, rather vigorous convection will develop
especially during the afternoons with strong April Sun. Graupel
and hail will be possible each afternoon especially Wednesday over
Ohio. Although precipitation could mix with or change to snow in
the lower elevations, most accumulations will be confined to
elevations above 2,000 feet and generally only at night.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
KEY MESSAGES:

- Building heights will gradually allow warming and drying
  conditions

- Weekend should be dry

- Sky cover forecast on Monday will be challenging

-------------------------------------------------------------------

Main upper low pulls away toward New England Thursday night with
large height rises over the forecast area. However, another
trough axis rotates south across the forecast area Friday
keeping chances for showers going despite drying trend.

Saturday and Sunday appear to be dry with moderating
temperatures as heights rise ahead of a narrow upper ridge
between exiting upper low and new upper low moving into the
central Plains.

Obviously Monday sky cover forecast will be of extreme interest
across a large portion of the area. The trend of having upper
ridging overhead has been decreasing with a moist southwest flow
across the area ahead of Plains trough. Obviously still a week
away, but current trends are certainly more cloudy.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
The forecast period will begin before the next round of showers
and storms moves through the region. Most ports will begin with
VFR conditions, with the exception of FKL/DUJ/ZZV. FKL/DUJ are
expected to remain in LIFR/IFR cigs through almost the entire
forecast period. These ports will also see MVFR vis with showers
into Wednesday afternoon. A period of storms is possible late
this evening and into the overnight hours. ZZV will begin the
forecast period with MVFR restrictions with low clouds and rain.
Thunderstorms are anticipated at ZZV during the evening hours as
well.

Area of thunderstorms will move eastward into the overnight
hours. All remaining ports will eventually deteriorate to high
LIFR/low MVFR as the evening progresses. All ports are expected
to see restrictive showers into Wednesday morning, with a period
of thunderstorms during the evening, early overnight hours.

LLWS is expected at most ports this evening and into the
overnight hours as a strong low-level jet crosses the region.
Eventually, these winds will mix down to the surface so
increasing surface winds, with gusts of 20 to 25 mph are
anticipated late tonight and through much of Wednesday.

Improvement is possible at all ports Wednesday afternoon.

.Outlook... Restrictions, gusty winds, and rain and snow
showers are likely Thursday and Friday, under an upper low. VFR
returns Sat under high pressure.

&&

.HYDROLOGY...
Overnight rainfall and expected rainfall tonight has resulted in
large increases in expected crests of the mainstem rivers.
Some upgrades to river flood warnings have already been
necessary, and a river flood watch has been issued for all of
the upper Ohio River forecast points. Currently expecting crests
of minor to moderate flood as a result.

Some of the tributaries that aren't already near bankfull are
expected to rise with additional heavy rains tonight.

Although we are expecting flooding on Ohio, the Allegheny and
Monongahela will rise several feet into action stage and minor
flooding is not currently expected. However, rainfall in
Allegheny Basin will need to be closely monitored as recent
trends suggest higher rainfall totals are possible.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through Wednesday morning for PAZ013>016-020>022-
     029-031-073>078.
OH...Flood Watch through Wednesday morning for OHZ039>041-048>050-
     057>059-068-069.
WV...Flood Watch through Wednesday morning for WVZ001>004-012-021-
     509>514.

&&

SYNOPSIS...Craven
NEAR TERM...Craven/MLB
SHORT TERM...Craven
LONG TERM...Craven
AVIATION...22
HYDROLOGY...
Hazardous weather outlook, Apr 2, 2:15 PM EDT, 5 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
215 PM EDT Tue Apr 2 2024

PAZ007>009-031815-
Mercer-Venango-Forest-
215 PM EDT Tue Apr 2 2024

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

A severe weather risk increases tonight with large hail, damaging
wind gusts and locally heavy rainfall expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-048>050-057>059-068-069-PAZ013>016-020>022-029-031-
073>078-WVZ001>004-012-021-509>513-031815-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Lawrence-Butler-Clarion-
Jefferson PA-Beaver-Allegheny-Armstrong-Washington-Greene-
Westmoreland-Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana-
Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
215 PM EDT Tue Apr 2 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A severe weather risk increases tonight. Tornadoes, large hail, and
damaging wind gusts are expected. Locally heavy rainfall and flash
flooding are also expected. Mainstem river flooding is also expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

WVZ514-031815-
Eastern Tucker-
215 PM EDT Tue Apr 2 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A severe weather risk increases tonight. Tornadoes, large hail, and
damaging wind gusts are expected. Locally heavy rainfall and flash
flooding are also expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Snow showers are expected Wednesday night through Friday morning with
total accumulations of 3 to 5 inches. Accumulations are most likely
during the nighttime hours.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

CRAVEN

In the hours before

Local storm report, Apr 2, 6:45 PM EDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
645 PM EDT Tue Apr 02 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Flood            2 WNW Ross Township     40.54N  80.05W
04/02/2024                   Allegheny          PA   Dept of Highways

            Reis Run Rd closed due to flooding along Lowries Run
            and Harts Run

1000 AM     Flood            4 SSW St. Clairsville   40.02N  80.94W
04/02/2024                   Belmont            OH   Dept of Highways

            SR9 closed due to flooding along Neffs Run and McMahon
            Creek

1200 PM     Flood            4 WSW Zelienople        40.76N  80.22W
04/02/2024                   Beaver             PA   Dept of Highways

            Brush Creek Rd closed due to flooding along Brush
            Creek. Road remains closed at 6pm as water is high

1200 PM     Flash Flood      1 S Blawnox             40.47N  79.86W
04/02/2024                   Allegheny          PA   Dept of Highways

            Verona Rd closed due to flooding of Sandy Creek

0130 PM     Flash Flood      1 N Tarentum            40.62N  79.76W
04/02/2024                   Allegheny          PA   Dept of Highways

            Bull Creek Rd closed due to flooding along Bull Creek
            between Metz Rd and Ridge Rd

&&

Event Number PBZ2402093
Event Number PBZ2402094
Event Number PBZ2402095
Event Number PBZ2402096
Event Number PBZ2402097

Kramar
Local storm report, Apr 2, 7:17 PM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
717 PM EDT Tue Apr 02 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     Flood            5 ENE New Martinsville  39.68N  80.78W
04/02/2024                   Wetzel             WV   Dept of Highways

            Proctor Creek Rd flooded along Proctor Creek. Water
            remained over the road at 630 pm

&&

Event Number PBZ2402098

Kramar

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:02 PM EDTSevere Thunderstorm WarningPBZCoshocton, Muskingum58 min
Apr 2, 8:16 PM EDTSevere Thunderstorm WarningPBZCarroll, Guernsey, Harrison, Jefferson, Tuscarawas44 min
Apr 2, 8:34 PM EDTSevere Thunderstorm Warning Considerable damage threatPBZCoshocton, Guernsey, Muskingum, Noble, Tuscarawas41 min
Apr 2, 8:39 PM EDTTornado WarningPBZCoshocton, Guernsey, Muskingum, Tuscarawas51 min
Apr 2, 9:08 PM EDTTornado WarningPBZMuskingum20 min
Apr 2, 9:51 PM EDTFlash Flood WarningPBZCarroll, Columbiana6 hr
Apr 3, 1:42 AM EDTAreal Flood WarningPBZBelmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more30 hr
Apr 3, 3:43 AM EDTAreal Flood WarningPBZCarroll, Columbiana37 hr
Apr 3, 12:10 PM EDTRiver Flood WarningPBZBelmont, Monroe58 hr
Apr 3, 12:10 PM EDTRiver Flood WarningPBZBelmont59 hr
Apr 3, 12:10 PM EDTRiver Flood WarningPBZBelmont, Jefferson53 hr
Apr 3, 12:10 PM EDTRiver Flood WarningPBZColumbiana40 hr
Apr 3, 12:10 PM EDTRiver Flood WarningPBZColumbiana46 hr
Apr 3, 12:10 PM EDTRiver Flood WarningPBZJefferson44 hr
Apr 3, 12:10 PM EDTRiver Flood WarningPBZMonroe59 hr
Apr 3, 12:10 PM EDTRiver Flood WarningPBZColumbiana, Jefferson45 hr
Apr 3, 12:10 PM EDTRiver Flood WarningPBZJefferson50 hr
Apr 3, 12:22 PM EDTRiver Flood WarningPBZJefferson51 hr

Nearby

Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.